| Model Number |
0998-00-3023-58 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Due to character limitation in e1: full event site city: (b)(6).A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported by the customer that during daily inspection, the cs300 intra-aortic balloon pump (iabp) was found to have broken wheels.There was no patient involved.
Additional Manufacturer Narrative
A getinge field service engineer (fse) stated the customer didn't accept the budget yet.As of now, the investigation is closed, if any new information is received future related to part replacement will reopen the complaint and update it.
Event or Problem Description
N/a.